# SDR FDEA201012074608

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 418 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME AT STA 418 BETWEEN STRINGER S-1R HAS EXISTING TV MONITOR   MOUNT HOLES THAT DOES NOT HAVE PROPER EDS.  REPLACED FRAME AT STA 418 FROM RBL 2.5 TO TO LBL 2.5 IAW EA 757-5312-16-F3027.   MAJOR REPAIR.
